Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Was having motion sickness, dizziness and shivering. Symptoms gradually disappeared after eating. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I was feeling motion sick it was coming and going,began to feel weak then felt v faint and dizzy was v warm,eventually came around and was shaking and shivering,was back to normal after 30 mins after i ate and rested
Posted Sun, 24 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Luchuo Engelbert Bain 46 minutes later
Brief Answer: Hypoglycemia, phaechromyctoma, ear problems (int) Detailed Answer: Hi and thanks for the query, The commonest condition that could explain these symptoms is low blood glucose (hypoglycemia). Low blood glucose or hypoglycemia is accompanied by nausea, vomiting, motion sickness in case one is moving, shaking, abdominal pain and palpitations. In your case it is more likely because the symptoms gradually disappeared after you ate. It is important to know if this is the very first time you are experiencing this or not. Other rare conditions that could cause this include increased secretion of adrenaline by the adrenal gland (phaechromocytoma) and problems with the ear. It would be important to know if you have had any problems of recurrent headaches and high blood pressure before, or any issues with your ears. From my experience, I simply think this due to low blood glucose (hypoglycemia). In case symptoms return, it might be interesting to get a complete evaluation from an internist. Feel free asking follow up questions in case you do have any specific concerns. thanks and kind regards as I wish you good health. Dr Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor